How long will it take for ear ringing to go away after it started the 2nd day on lexapro (escitalopram)?

Possibly 3-5 days. Tinnitus (ringing in the ears) is not a common side effect of Lexapro, (escitalopram) but can be triggered by anxiety or other drugs like aspirin or NSAIDS. It may not be due to the Lexapro, (escitalopram) but most such side effects subside after 3-5 days. If you took any other meds, stop those, and see if it gets better. If still there after a week, talk to your doctor re a different antidepressant. Good luck!

Related Questions

Will ear ringing go away when taking lexapro (escitalopram)?

Ringing /tinnitus. Tinnitus often comes & goes without obvious cause. How loud, how frequent can vary with anxiety and anger. If the lexapro/escitalopram was prescribed for an anxiety disorder then it might reduce tinnitus by reducing tension and emotional reactivity. Some other anti-anxiety/antidepressant medication has been shown to help some people with tinnitus, notably nortriptyline and other tca.
Lexapro (escitalopram) It would subside if the ringing is related to anxiety, but that will take time.